# SDR AALA20030686

- Difficulty date: June 24, 2003
- Submitted: September 3, 2003
- Operation: Air carrier
- Aircraft: N373AA
- Make and model: Boeing 767323
- Aircraft serial: 25200
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT PATH LIGHTING AT SEAT 24B INOPERATIVE.  REPLACED EMERGENCY EXIT SEAT PATH LIGHT AT SEAT 24B.  SYSTEM GROND CHECKED NORMAL OPERATION.  (M)
